×

zbMATH — the first resource for mathematics

Motivic-type invariants of blow-analytic equivalence. (English) Zbl 1062.14006
In this difficult and interesting work the authors develop techniques that allow to study and distinguish different blow-analytic classes of analytic function germs \(f:(\mathbb R^n,0)\to (\mathbb R,0)\). They adapt and apply to the real analytic set-up the ideas coming from motivic integrations, in particular the concept of motivic zeta functions due to J. Denef and F. Loeser [J. Algebr. Geom. 7, No.3, 505–537 (1998; Zbl 0943.14010); Invent. Math. 135, 201–232 (1999; Zbl 0928.14004); Duke Math. J. 99, No. 2, 285–309 (1999; Zbl 0966.14015)]. The blow-analytic equivalence is interesting because it does not allow continuous moduli for families of isolated singularities and it preserves a deep information on the algebraic structure of the singularity.
On the other hand for real singularities, unlike for the complex ones, the topological classification is very weak. The blow-analytic equivalence was proposed by T. C. Kuo [Invent. Math. 82, 257–262 (1985; Zbl 0587.32018)] in order to overcome this problem. Moreover the authors suggest by some examples that the blow-up analytic equivalence of real analytic function germs behaves in a similar way to the topological equivalence in the complex case. Until now there were very few results allowing to distinguish different blow-analytic types and hence to attempt a classification even for simplest analytic singularities. The main result of the paper is to introduce new invariants and to start such a classification.

MSC:
14B05 Singularities in algebraic geometry
32S15 Equisingularity (topological and analytic)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Polyèdre de Newton et trivialité en famille, J. Math. Soc. Japan, 54, 513-550, (2002) · Zbl 1031.58024
[2] Arc-analytic functions, Invent. Math., 101, 411-424, (1990) · Zbl 0723.32005
[3] Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., 128, 207-302, (1997) · Zbl 0896.14006
[4] Topological triviality of deformations of functions and Newton filtrations, Invent. Math., 72, 335-358, (1983) · Zbl 0519.58021
[5] Motivic igusa zeta functions, J. Alg. Geom., 7, 505-537, (1998) · Zbl 0943.14010
[6] Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., 135, 201-232, (1999) · Zbl 0928.14004
[7] Motivic exponential integrals and a motivic thom-sebastiani theorem, Duke Math. J., 99, 289-309, (1999) · Zbl 0966.14015
[8] Geometry of arc spaces of algebraic varieties, European Congress of Math. (Barcelona, July 10-14, 2000), Vol. 1, 327-348, (2001) · Zbl 1079.14003
[9] Lefschetz numbers of iterates of the monodromy and truncated arcs, Topology, 41, 1031-1040, (2002) · Zbl 1054.14003
[10] The modified analytic trivialization of family of real analytic functions, Invent. Math., 82, 467-477, (1985) · Zbl 0559.58005
[11] Seeking invariants for blow-analytic equivalence, Comp. Math., 105, 95-107, (1997) · Zbl 0873.32008
[12] Blow-analytic equisingularities, properties, problems and progress, real analytic and algebraic singularities, 381, 8-29, (1998) · Zbl 0954.26012
[13] Modified analytic trivialization for weighted homogeneous function-germs, J. Math. Soc. Japan, 52, 433-446, (2000) · Zbl 0964.32023
[14] Existence of moduli for bi-Lipschitz equivalence of analytic functions, Comp. Math., 136, 217-235, (2003) · Zbl 1026.32055
[15] Invariants of bi-Lipschitz equivalence of real analytic functions · Zbl 1059.32006
[16] Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math., 79, 109-302, (1964) · Zbl 0122.38603
[17] Computations and stability of the fukui invariant, Comp. Math., 130, 49-73, (2002) · Zbl 1007.58023
[18] (1995)
[19] Examples in the theory of sufficiency of jets, Proc. Amer. Math. Soc., 96, 163-166, (1986) · Zbl 0594.58008
[20] \(C^1\)-equivalence of functions near isolated critical points, Symp. Infinite Dimensional Topology, Baton Rouge, 1967, 69, 199-218, (1972), Princeton Univ. Press · Zbl 0236.58001
[21] On \(C^0\)-sufficiency of jets of potential functions, Topology, 8, 167-171, (1969) · Zbl 0183.04601
[22] The modified analytic trivialization of singularities, J. Math. Soc. Japan, 32, 605-614, (1980) · Zbl 0509.58007
[23] On classification of real singularities, Invent. Math., 82, 257-262, (1985) · Zbl 0587.32018
[24] Ensembles semi-algébriques symétriques par arcs, Math. Ann., 282, 445-462, (1988) · Zbl 0686.14027
[25] Injective endomorphisms of real algebraic sets are surjective, Math. Ann., 282, 1-14, (1998) · Zbl 0933.14036
[26] Topologie des singularités des hypersurfaces complexes, Singularités à Cargèse, 7 & 8, 171-182, (1973) · Zbl 0331.32009
[27] Ensembles semi-analytiques, (1965), I.H.E.S.
[28] Motivic Measures, exposé 874, (2000) · Zbl 0996.14011
[29] Complex monodromy and the topology of real algebraic sets, Comp. Math., 106, 211-233, (1997) · Zbl 0949.14037
[30] Isolated singularities defined by weighted homogeneous polynomials, Topology, 9, 385-393, (1970) · Zbl 0204.56503
[31] Topological invariance of weights for weighted homogeneous singularities, Kodai Math. J., 9, 188-190, (1986) · Zbl 0612.32001
[32] Espace des germes d’arcs réels et série de Poincaré d’un ensemble semi-algébrique, Ann. Inst. Fourier, 51, 1, 43-67, (2001) · Zbl 0967.14037
[33] Topological invariance of weights for weighted homogeneous isolated singularities in \(\bb C^3,\) Proc. Amer. Math. Soc., 103, 995-999, (1988) · Zbl 0656.32009
[34] Cycles évanescents, sections planes, et conditions de Whitney, Singularités à Cargèse, 7 & 8, 285-362, (1973) · Zbl 0295.14003
[35] The topological zeta function associated to a function on a normal surface germ, Topology, 38, 439-456, (1999) · Zbl 0947.32020
[36] Topological types and multiplicity of isolated quasihomogeneous surface singularities, Bull. Amer. Math. Soc., 19, 447-454, (1988) · Zbl 0659.32013
[37] Topological types of quasihomogeneous singularities in \(\bb C^2,\) Topology, 18, 113-116, (1979) · Zbl 0428.32004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.